| Catalog Number |
110029136 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).H6: proposed code: mechanical (g04) - drill.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported the center post reamer was dull.The case was completed without any adverse outcomes to the patient.No complications, injuries, or surgical interventions were required, and no foreign bodies were retained due to this malfunction.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event is confirmed through returned product evaluation.Visual examination of the returned product confirmed there is damage to the cutting end of the reamer.There is also signs of repeated use along the shaft of the device.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.